# SDR ASOA2013031903236

- Difficulty date: March 11, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN OVERSIZED HOLE ON LOWER WING PANEL AT WS 65.75 RT SIDE.  REPAIRED IAW REO 601R-57-21-1884 & NDTM PT 6 53-00-097.  MAJOR REPAIR.
